Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sweetshotpfhs

Veteran Member
  • Total Reviews

    0
  • Content Count

    87
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About sweetshotpfhs

  • Rank
    Junior Member

Recent Profile Visitors

1143 profile views
  1. well that sucks that it was a result of the accutane. any conditioner suggestions as well as leave-in conditioners? and what exactly is a conditioning mask? i keep my hair pretty short so im not really aware of any hair products.
  2. I've done two courses of accutane and my hair is driving me crazy. It's always dry and unmanageable. Every time I try I try to grow it out, I have no choice but to cut it short because it gets too dry and frizzy. I'm wondering if this is a result of accutane or just genes. Any ideas? Im a 19 year old male and I shower once a day and shampoo about every other day.
  3. the redness is pretty bad and the irritation is almost starting to form a rash.
  4. so my face definitely cannot handle the medication every night or every other night and my derm told me to apply it only on the weekends (fri, sat, sun consecutively) but i don't think that makes too much sense to me. anyone else with sensitive skin find a regimen that works for them?
  5. i started using retin-a a couple of weeks post tane and the retin-a really irritated my skin and my face broke out in a rash. my skin has never been the same since then, and ive tried everything.
  6. How long until it is out of my system? I know yall have posted it before, but I forgot.
  7. I've been done for almost two weeks now and my face is clear of acne. I still have some red marks, but I'm hoping those will heal over time. During my two courses with Accutane, the main side effects that bothered me were dry hair and sun sensitivity. I was wondering if my hair will ever return to normal. How long will I have to deal with the dryness? Also, due to Accutane, I've avoided the harmful effects of the sun, and as a result of that, I've lost a lot of my color. I'm an asian male, and
  8. Its getting really hot over here, and I really want to get in a pool. I've been on tane for about 3 months and I'm currently on 20 mg/day. Would it be okay for me to swim if I use a good sunscreen. Right now for my face I'm using the Neutrogena healthy defense spf 45.
  9. I'm currently on my 4th month of Accutane, and I'm doing 20 mg/day. Now that I'm on summer vacation, I'm really planning on spending a lot of time in the weight room, and recently I've had a problem of just being motivated to lift. I've heard that NO-Explode works wonders for energy and intensity during lifts. Is it safe for me to take while on Accutane?
  10. It isn't just a red face for me, I also feel horrible burning pains throughout my face. Like little hot knives pricking me constantly. I also feel it in my neck. I had to completely change my entire diet, because if I eat certain things, the pain only intensifies. This meant basically taking all of my favorite foods out of my diet completely. I also will never be able to drink alcohol because the burning pain that I get as a result from that is just unbearable. If I stand out in the sun for even
  11. I know it can cause head deformation to babies, but what about to teens still growing? I'm not saying that my head is getting bigger.. lol, but I have been feeling a lot of pressure towards the back of my head. I don't know if it's stress induced or just cases of bad headaches. Anyone?
  12. he told me that he didn't think my face would get any better and that after the three months, I would still have enough accutane working in my system.
  13. Is that a good decision? I'm currently on my second treatment with Accutane and I've been on 40 mg/day. I don't really have any active pimples at all, just mostly red marks. I wouldn't mind maybe going another month, but I don't know, hes the derm.
  14. Try Olay Foaming Face Wash for Sensitive Skin. I love it!
×